T Nation

Sustanon - 5 Weeks and Nothing


I started taking Sustanon five weeks ago at 250mg EOD (875/week). This was my first time injecting T. At that point I'd already been taking anastrazole for 3 weeks, 50mg ED, which I've continued.

I did 250mg EOD for 3 weeks without any noticeable effects except sporadic morning wood (which I'd never had before). No real increase in appetite, weight, mood, libido, or energy level.

For week 4, I frontloaded 1000mg instead of injecting throughout the week. After 1 day, mood, libido, and energy all increased. Whereas usually I would get an erection maybe every other day, I began to get spontaneous erections several times a day or more. Energy was up slightly, and mood definitely improved -- I had this low, steady buzz of well-being, where things that would have bothered me before felt distant and trivial.

This wore off after 3-4 days. For week 5 (current week), I did the same frontloading. It's been 4 days since the shot, and there's been no effects at all.

I decided to take the sustanon primarily for HRT reasons, and only second to build mass. I self-medicated instead of going to a reputable HRT doctor because I've had the classic symptoms of low test my entire life -- steady fatigue, non-existent libido, a high digit ratio, etc. -- and I was impatient. I wanted something that would work almost immediately, instead of taking several months to kick in.

Which leaves me at a complete loss for why the sust isn't working. I'm almost certain the sust is legit, so that's not the problem. The source is reliable, the drug has the stinging chemical taste of real T, there's the normal sust injection pain, and the amps look real. I researched hypothroidism after reading about it here, but I don't think that's the problem either. Apart from fatigue, I've never had any of the typical hypothyroidal symptoms.

I purposely took a fast-acting ester (and in large doses) to feel the effects ASAP. Everything I've read says sust usually kicks in at the 3-week mark, or in weeks 4 and 5 at the latest. I'm beginning to get really worried here -- if megadoses have only a mild, transient effect at best and don't work most of the time, I wonder if my body is somehow immune to T?

For now, I plan to keep taking it for another 3-4 weeks and see if it eventually kicks in. I'm also reducing the anastrazole to .25mgEOD -- I want to make sure the high anastrazole doses aren't killing my mood and libido.

If anyone has any advice, or any suggestions on how to improve the sust's efficacy, I'd greatly appreciate it... I know there are a lot of knowledeable people who post here.



50mg ED of A-dex probably put your E2 close to zero. That will kill libido quicker than a naked pic of Rosie Odonnel !

I would STOP A-dex completelty for a week or 10 days, and see how you feel.

Do some bloodwork, and see what is really going on inside.

You may need A-dex in the future, but at a much lower dose.


I just re-read your post, and I wonder if you meant .50 mg ED of adex and not 50.0 mg's of adex.(I hope so)
For most guys 3.5 mg's a week of adex will kill everything good you can get from the shots, and if you are an "over responder" for adex it would seem as though you took much more.

Considering the long "effective" half life of adex, I agree stop the adex for at least one week, maybe two to see how you feel.
As far as front loading goes; it may have the tendency to spike your E2 back up to a normal level. Suggested dosing schedule of Sustanon is EOD, or E3D, but not once a week.


Guys, thank you both for the suggestions. KNB, yeah, I meant .50mg of adex.

I'll take your advice and stop the adex completely for the next ~10 days. After that, I'll probably re-start it at a much lower dose (.75mg/week?).


I'm beginning to wonder how legit your stuff actually is...
When I did 150mg of Sust EOD, I had a woodie 24/7, and never wanted to leave the gym once I got there. Oh yeah, and eat too. I hope your lack of response has been caused by an OD of adex, and not because you may have bad stuff.

If I were you, I would stay away from the adex for a month in total, resume a reasonable dosage of T, and then slowly add the adex back.
If you don't know how you feel without any adex in your system, you won't be able to compare how you feel with it, right?


You're in the same boat several of us are in. Your initial response to the high dose was a flood of dopamine. That doesn't last and it can't be sustained. If you get your labs in order and you still feel the same you're suffering from a clinical depression not low T. Get your T, E2, thyroid, and prolactin in order and if you feel the same you're barking up the wrong tree.

By the way I was you about a year ago and spent 12 months chasing T like a dog chasing it's tale. Bottom line depression was the main issue and T was a secondary problem. I can share with you a few things that will help.
1) Use transdermal T if depression is an issue. The spike of T in the morning will give you a small dopamine response every day. Don't use Androgel use a compounded 5-10% cream.
2) Use more HCG. This will seriously help with the mood issue and libido. Most people don't realize that HCG acts as LH, FSH AND TSH!! HCG helps with a vast number of things that are to long to list here. Read wiki and the product insert and you'll get the picture.
3) Don't rule out antidepressants if needed. If you're suffering from depression no matter how much T you run it won't matter. Libido will be weak at best. I put together a mix of an SSRI and two dopamine agonists that work great! Totally offsets the SSRI side effects.